Please use this identifier to cite or link to this item:
Title: On matroids of branch-width three
Authors: Hall, R
Oxley, J
Semple, C
Whittle, G
Issue Date: 2002
Publisher: Elsevier
Citation: Journal of Combinatorial Theory, Series B. 86 (1) 148-171
Abstract: For the abstract of this paper, please see the PDF file.
Appears in Collections:Dept of Mathematics Research Papers
Mathematical Sciences

Files in This Item:
File Description SizeFormat 
On Matroids of Branch-Width Three.pdf208.19 kBAdobe PDFView/Open

Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.